“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 197
School of Mathematics
  Title:   The singular sets of a complex of modules
1.  H. Rahmati
2.  S. Yassemi
  Status:   Published
  Journal: Acta Math. Univ. Comenian.
  No.:  1
  Vol.:  68
  Year:  1999
  Pages:   85-89
  Supported by:  IPM
The concept of the singular set of a complex of modules is introduced and we show some special cases that the singular set is closed in the Zariski topology.

Download TeX format
back to top
scroll left or right